# SDR 95ZZZX3276

- Difficulty date: June 17, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5817V
- Make and model: Piper PA-28-140
- Aircraft serial: 2826647
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Hose
- Part number: 6390172
- Condition: Ruptured
- Location: Cooler Line
- Part time: 3,960 hours
- Stage of operation: NR
- Nature of condition: K, Y, E
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT CHECKOUT, ENGINE STARTED RUNNING ROUGH WITH OIL PRESSURE DROPPING AND ENGINE SEIZED IN MID-AIR.  FOUND OIL LINE TO COOLER RUPTURED.  ORIGINAL HOSE NOT CHANGED AT OVERHAUL - DATED 1969.  HOSE COVERED BY FIRESLEEVE, UNABLE TO INSPECT.
